Vlad BALLY

  • Fiche
  • Publications

Nom: BALLY
Prénom: Vlad
Site: UGE
Bureau: 4B 014
Téléphone: +33 1 60 95 75 39
Situation: Permanent
Statut: Professeur
Équipe de recherche: Probabilités et statistiques
Courriel: vlad.bally [at] univ-eiffel.fr
Page personnelle: http://perso.math.u-pem.fr/bally.vlad/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Approximation of Markov semigroups in total variation distance
    Electronic Journal of Probability 21 12 (2016)      
  • Positivity and lower bounds for the density of Wiener functionals
    Potential Analysis 39 2 (2013) 141-168     
  • Regularization properties of the 2D homogeneous Boltzmann equation without cutoff
    Probability Theory and Related Fields 151 (2011) 659--704     
  • Riesz transform and integration by parts formulas for random variables
    Stochastic Processes and their Applications 121 6 (2011) 1332--1355     
  • Some estimates in extended stochastic volatility models of Heston type
    Risk and Decision Analysis 2 4 (2011) 195-206     
  • The central limit theorem for a nonlinear algorithm based on quantization
    PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES 460 2041 (2004) 221--241     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Gustave Eiffel
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne